# SDR DALA2018030301831

- Difficulty date: March 2, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 38,159 hours, 26,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SKIN AT RT UPPER MOVABLE VANE. RT UPPER MOVABLE VANE WAS REPAIRED PER SRM 57-53-01-2R-1 PARAGRAPH 4 FIG 201.
